algebra universalis

, Volume 11, Issue 1, pp 22–27

Congruence lattices of finite algebras and intervals in subgroup lattices of finite groups

Authors

  • Péter Pál Pálfy
    • Czechoslovak Academy of Sciences
    • Hungarian Academy of Sciences
  • Pavel Pudlák
    • Czechoslovak Academy of Sciences
    • Hungarian Academy of Sciences
Article

DOI: 10.1007/BF02483080

Cite this article as:
Pálfy, P.P. & Pudlák, P. Algebra Universalis (1980) 11: 22. doi:10.1007/BF02483080

Copyright information

© Birkhäuser Verlag 1980